Associated Drugs Gastroenteritis And Chemical-Associated Gastroenteritis

Iatrogenic, accidental or intentional heavy metal toxicity often lead to nausea, vomiting, abdominal pain and diarrhea.

Many drugs have side effects such as nausea, vomiting and diarrhea. A detailed drug history must be collected. In mild cases, one can confirm the diagnosis by stopping the drug and reinsertion. Drugs for which these effects occur more often are magnesium-containing antacids, antibiotics, anthelmintics, chemotherapy drugs (to treat cancer), colchicine, digoxin, heavy metals, laxatives, and radiation therapy. The use of antibiotics can lead to induced by Clostridium difficile diarrhea (Clostridium difficile-induced diarrhea). Iatrogenic, accidental or intentional heavy metal toxicity often lead to nausea, vomiting, abdominal pain and diarrhea. A laxative abuse, which is often denied by the patient, the appearance of weakness, cause vomiting, diarrhea, electrolytic reduction and metabolic disorders. Various plants and fungi cause Gastroenteritissyndrom (mushroom poisoning).

Health Life Media Team

Leave a Reply